Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
A maximal partial spread of size 45 in PG(3,7)
KTH, Superseded Departments, Mathematics.
2001 (English)In: Designs, Codes and Cryptography, ISSN 0925-1022, E-ISSN 1573-7586, Vol. 22, no 3, 331-334 p.Article in journal (Refereed) Published
Abstract [en]

An example of a maximal partial spread of size 45 in PG(3, 7) is given. This example show's that a conjecture of Bruen and Thas from 1976 is false. It also shows that an upper bound for the number of lines of a maximal partial spread, given by Blockhuis in 1994, cannot be improved in general.

Place, publisher, year, edition, pages
2001. Vol. 22, no 3, 331-334 p.
Keyword [en]
maximal partial spreads, n-queen problem
Identifiers
URN: urn:nbn:se:kth:diva-20514ISI: 000168006200008OAI: oai:DiVA.org:kth-20514DiVA: diva2:339209
Note
QC 20100525Available from: 2010-08-10 Created: 2010-08-10 Last updated: 2017-12-12Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Heden, Olof
By organisation
Mathematics
In the same journal
Designs, Codes and Cryptography

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 26 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf